# SDR HEED95422

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: TBL25
- Condition: Inoperative
- Location: Fan Sys
- Part time: 383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER INOPERATIVE .  REPLACED UNIT.
